<< Previous Issue Kyungpook Mathematical Journal (Vol. 20, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1980 Vol. 20, No. 1, 1—139
 Original Articles 
An analytic sufficiency condition for Goldbach's conjecture with minimal redundancy
C.J. Mozzochi
Kyungpook Mathematical Journal 1980 Vol. 20, No. 1, 1—9
Cech closure spaces
David N. Roth1, John W. Carlson2
Kyungpook Mathematical Journal 1980 Vol. 20, No. 1, 11—30
Subsets with no cluster points
Y. L. Lee
Kyungpook Mathematical Journal 1980 Vol. 20, No. 1, 31—32
On fixed point theorems in compact metric spaces
Cheh-Chih Yeh
Kyungpook Mathematical Journal 1980 Vol. 20, No. 1, 33—35
On Finsler spaces of recurrent curvature tensors
S.C. Rastogi
Kyungpook Mathematical Journal 1980 Vol. 20, No. 1, 37—45
Generic submanifolds with semidefinite second fundamental form of a complex projective space
Kentaro Yano, Masahiro Kon
Kyungpook Mathematical Journal 1980 Vol. 20, No. 1, 47—51
(Φ,ξ,η)-connections in almost paracontact manifold
Sharief Deshmukh, Ghaffar Farzadi
Kyungpook Mathematical Journal 1980 Vol. 20, No. 1, 53—58
Note on anti-holomorphic submanifolds of real codimension of a complex projective space
Jin Suk Pak
Kyungpook Mathematical Journal 1980 Vol. 20, No. 1, 59—76
On the fractional partial derivative and its application
Shigeyoshi Owa
Kyungpook Mathematical Journal 1980 Vol. 20, No. 1, 77—82
Some integrals associated with the H-function of several complex variables
V.B.L. Chaurasia
Kyungpook Mathematical Journal 1980 Vol. 20, No. 1, 83—86
A fixed point theorem in metrically convex metric spaces
J. Achari, J.J. Rivera
Kyungpook Mathematical Journal 1980 Vol. 20, No. 1, 87—90
On newton's method in complete fields
Vichian Laohakosol
Kyungpook Mathematical Journal 1980 Vol. 20, No. 1, 91—93
A two-dimensional neumann expansion for the H-function of two variables
S.P. Goyal, R.K. Agrawal
Kyungpook Mathematical Journal 1980 Vol. 20, No. 1, 95—103
Some fixed point theorems for densifying mappings
M.S. Khan1, S.P. Singh2
Kyungpook Mathematical Journal 1980 Vol. 20, No. 1, 105—110
Transformations of certain double series
B.L. Sharma
Kyungpook Mathematical Journal 1980 Vol. 20, No. 1, 111—115
Some expansion formulae for Fox's H-function
R.F.A. Abiodum
Kyungpook Mathematical Journal 1980 Vol. 20, No. 1, 117—119
Multiple generalized prolate spheroidal wave transform and its application
S.D. Sharma
Kyungpook Mathematical Journal 1980 Vol. 20, No. 1, 121—127
Integrals involving Legendre and G-function
B.L. Sharma
Kyungpook Mathematical Journal 1980 Vol. 20, No. 1, 129—134
A remark on incomparable comrphisms of rings
Chul Kon Bae
Kyungpook Mathematical Journal 1980 Vol. 20, No. 1, 135—139

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd